Why did the facial filler seem to decrease so quickly in the first 2 days after injection?
Hyaluronic acid (HA) occurs naturally without cross linkages. In this form, it is easily broken down in the body in 1-2 days. The HA that remains are those that are still cross-linked, which prevents its breakdown, and this is the form that lasts. Therefore, your facial filler with HA can seem to decrease quickly in the first 2 days before it plateaus into a steady state. The rest decreases slowly. Therefore, the more cross-linked the HA, the longer it lasts.
Should I always choose the brand of HA that lasts the longest to save cost?
The longer HA lasts, the more cross links it must carry and therefore, the harder its feel will be. Higher cross-linked HA may not be suitable for all areas of facial correction, even though they last longer, because they feel harder and may not be all that natural.
Why does my nose have a bluish tinge after filler injection with hyaluronic acid?
If it isn’t a bruise, it can be due to the Tyndall effect, which occurs after injection of hyaluronic acid is done too superficially so that it shows through the skin, making it take on a bluish tint that is not easily hidden by makeup. It doesn’t happen often, though, and can be avoided by placing the filler in the correct plane.